# SDR DALA2017022801628

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 56,341 hours, 24,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WOULD NOT CLOSE.  FOUND THE R2 DOOR OUT OF SEQUENCE.  RESEQUENCED DOOR,  CHECKED GOOD.
